# SDR DALA2022112107448

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION CORROSION ON RH ANGLE CUSP STA 200 TO 206 AT CPAX (CFS). SUMMARY OF NRC 00441: CORROSION LEVEL 2. RH ANGLE CUSP STA 168 TO 218 WAS REPAIRED PER PRI 603031-14 PRI REV 3 AND ER/A 603031- 14 REV. ORIGINAL SECTION I: PERMANENT REPAIR ASSOCIATED ER/A 14-603031 ADDED FOR AC 9526. (LP #2500821)
